Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 51, Pages 74–86 (Mi cmfd255)  

This article is cited in 4 scientific papers (total in 4 papers)

On the volume of hyperbolic octahedra with nontrivial symmetry

V. A. Krasnovab

a Peoples Friendship University of Russia, Moscow, Russia
b Moscow State Social-Humanitarian Institute, Kolomna, Russia

Abstract: In the present paper from Derevnin–Mednykh's formula we obtain integral formulas for the volume of an arbitrary hyperbolic octahedron with $\mathrm{mmm}$- and $2|\mathrm m$-symmetry in terms of dihedral angles.

Full text: PDF file (475 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 214:5, 675–686

UDC: 514.13+514.132

Citation: V. A. Krasnov, “On the volume of hyperbolic octahedra with nontrivial symmetry”, Topology, CMFD, 51, PFUR, M., 2013, 74–86; Journal of Mathematical Sciences, 214:5 (2016), 675–686

Citation in format AMSBIB
\Bibitem{Kra13}
\by V.~A.~Krasnov
\paper On the volume of hyperbolic octahedra with nontrivial symmetry
\inbook Topology
\serial CMFD
\yr 2013
\vol 51
\pages 74--86
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd255}
\transl
\jour Journal of Mathematical Sciences
\yr 2016
\vol 214
\issue 5
\pages 675--686
\crossref{https://doi.org/10.1007/s10958-016-2805-2}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd255
  • http://mi.mathnet.ru/eng/cmfd/v51/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Non-Euclidean Octahedra with $\mathrm{mm}2$-Symmetry”, Math. Notes, 99:1 (2016), 160–163  mathnet  crossref  crossref  mathscinet  isi  elib
    2. V. A. Krasnov, E. Sh. Khisyametdinova, “O formule ob'ema giperbolicheskogo oktaedra s $\mathrm{mm2}$-simmetriei”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 103–114  mathnet
    3. N. V. Abrosimov, E. S. Kudina, A. D. Mednykh, “Ob'em giperbolicheskogo geksaedra, dopuskayuschego $\overline{3}$-simmetriyu”, Sib. elektron. matem. izv., 13 (2016), 1150–1158  mathnet  crossref
    4. V. A. Krasnov, “A Trick for Calculating Volumes of Non-Euclidean Polyhedra”, Math. Notes, 109:4 (2021), 648–652  mathnet  crossref  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:148
    Full text:62
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021